BibTeX record journals/igpl/IkodinovicRMO14

download as .bib file

@article{DBLP:journals/igpl/IkodinovicRMO14,
  author    = {Nebojsa Ikodinovic and
               Miodrag Raskovic and
               Zoran Markovic and
               Zoran Ognjanovic},
  title     = {A first-order probabilistic logic with approximate conditional probabilities},
  journal   = {Log. J. {IGPL}},
  volume    = {22},
  number    = {4},
  pages     = {539--564},
  year      = {2014},
  url       = {https://doi.org/10.1093/jigpal/jzt048},
  doi       = {10.1093/jigpal/jzt048},
  timestamp = {Fri, 06 Mar 2020 21:59:58 +0100},
  biburl    = {https://dblp.org/rec/journals/igpl/IkodinovicRMO14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics